MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC
Model Number PPDS12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during ventral hernia repair procedure, the patient experiencing a burning sensation in the area of the hernia when eating.There was no patient injury.

Brand Name
PARIETENE DS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8209614
Report Number9615742-2019-00001
Device Sequence Number1710129
Product Code FTL
UDI-Device Identifier10884521553446
UDI-Public10884521553446
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberPPDS12
Device Catalogue NumberPPDS12
Device Lot NumberRRK1387X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight96